Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Proof Without Words: Pythagoras for a Right Trapezoid

Guanshen Ren
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), p. 198
DOI: 10.4169/college.math.j.45.3.198
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.198
Page Count: 1

You can always find the topics here!

Topics: Trapezoids
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Summary We wordlessly prove an identity for right trapezoids using the Pythagorean theorem.

Page Thumbnails